- -

Polynomial approximation of nonlinear differential systems with prefixed accuracy

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Polynomial approximation of nonlinear differential systems with prefixed accuracy

Mostrar el registro completo del ítem

Chen Charpentier, BM.; Jódar Sánchez, LA.; Telyakovskiy, AS. (2011). Polynomial approximation of nonlinear differential systems with prefixed accuracy. Applied Mathematics and Computation. 218(5):1650-1657. doi:10.1016/j.amc.2011.06.044

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64628

Ficheros en el ítem

Metadatos del ítem

Título: Polynomial approximation of nonlinear differential systems with prefixed accuracy
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper presents a method for constructing polynomial approximations of the solutions of nonlinear initial value systems of differential equations. Given an a priori chosen accuracy, the degree of the vector polynomial ...[+]
Palabras clave: Nonlinear differential systems , Polynomial approximations , Approximate solution , Computational costs , Initial values , Required precision , Differential equations , Nonlinear equations , Polynomial approximation
Derechos de uso: Cerrado
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2011.06.044
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2011.06.044
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem